# SDR DXTA200702082

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 6,263 hours, 3,832 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GETTING A BURNING ODOR IN THE CABIN AND COCKPIT, POSSIBLE PACK IS FAILING. REMOVED AND INSTALLED NEW COALESCER IN BOTH THE COCKPIT & CABIN WATER SEPERATORS.  RAN APU AND OPS CHECKED AND LEAK CHECKED GOOD.  WORK DONE I.A.W. CE 750 AMM CHAPTER 21-51-00
